Alert archive / Ohio / Gale Warnings in 2014

Gale Warning 14, NWS Cleveland, OH

October 8, 2014

NWS Cleveland, OH issued this gale warning at Oct 8, 2014, 3:47 PM EDT. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Oct 8, 2014, 3:47 PM EDT (19:47 UTC)
Expired
Oct 8, 2014, 7:00 PM EDT
In force
3 hr
Issued by
NWS Cleveland, OH

The text

As transmitted, in the capitals the NWS used until 2016.

267 
WHUS71 KCLE 081947
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
347 PM EDT WED OCT 8 2014

LEZ146>149-090400-
/O.UPG.KCLE.SC.Y.0037.000000T0000Z-141010T0200Z/
/O.NEW.KCLE.GL.W.0014.141008T1947Z-141008T2300Z/
/O.NEW.KCLE.SC.Y.0038.141008T2300Z-141010T0200Z/
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
347 PM EDT WED OCT 8 2014

...GALE WARNING IN EFFECT UNTIL 7 PM EDT THIS EVENING...
...SMALL CRAFT ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 10 PM
EDT THURSDAY...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT UNTIL 7 PM EDT THIS EVENING. A SMALL
CRAFT ADVISORY IS THEN IN EFFECT FROM 7 PM THIS EVENING TO 10 PM
EDT THURSDAY.

* WINDS: WEST GALES TO 35 KNOTS INTO EARLY EVENING THEN WINDS
  DECREASING TO 15 TO 25 KNOTS OVERNIGHT AND THURSDAY.

* WAVES: WAVES 8 TO 12 FEET THIS EVENING...DECREASING TO 7 TO 10
  FEET LATE TONIGHT AND 5 TO 7 FEET ON THURSDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT 
OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPER EQUIPMENT. MARINERS WITHOUT THE PROPER
EXPERIENCE SHOULD SEEK SAFE HARBOR PRIOR TO THE ONSET
OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET 
OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT.

&&

$$

LEZ061-166>169-082300-
/O.NEW.KCLE.GL.W.0014.141008T1947Z-141008T2300Z/
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
347 PM EDT WED OCT 8 2014

...GALE WARNING IN EFFECT UNTIL 7 PM EDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT UNTIL 7 PM THIS EVENING.

* WINDS: WEST GALES TO 35 KNOTS INTO EARLY EVENING THEN WINDS
  DECREASING TO 15 TO 25 KNOTS OVERNIGHT AND THURSDAY.

* WAVES: WAVES 8 TO 12 FEET THIS EVENING...DECREASING TO 7 TO 10
  FEET LATE TONIGHT AND 5 TO 7 FEET ON THURSDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT 
OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPER EQUIPMENT. MARINERS WITHOUT THE PROPER
EXPERIENCE SHOULD SEEK SAFE HARBOR PRIOR TO THE ONSET
OF GALE CONDITIONS.

&&

$$

LEZ142>144-090400-
/O.NEW.KCLE.LO.Y.0003.141008T1947Z-141009T0100Z/
/O.CON.KCLE.SC.Y.0037.000000T0000Z-141009T0700Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-
347 PM EDT WED OCT 8 2014

...LOW WATER ADVISORY IN EFFECT UNTIL 9 PM EDT THIS EVENING...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM EDT
THURSDAY...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A LOW WATER
ADVISORY WHICH IS IN EFFECT UNTIL 9 PM THIS EVENING FOR THE
WESTERN BASIN OF LAKE ERIE AND NEAR THE ISLANDS. A SMALL CRAFT
ADVISORY REMAINS IN EFFECT UNTIL 3 AM EDT THURSDAY.

* WINDS: WEST WINDS 15 TO 25 KNOTS THIS EVENING. WINDS WILL DROP TO
  10 TO 20 KNOTS LATE TONIGHT INTO THURSDAY.

* WAVES: WAVES WILL BUILD TO 5 TO 7 FEET THIS EVENING...THEN
  SLOWLY DECREASE TO 2 TO 4 FEET BY EARLY THURSDAY MORNING

* LOW WATER: WEST WINDS TO 25 KNOTS WILL CAUSE WATER LEVELS ON THE
  WEST END OF LAKE ERIE TO DROP TO NEAR THE CRITICAL MARK FOR
  NAVIGATION BY LATE THIS AFTERNOON AND EARLY THIS EVENING. RECENT
  WATER LEVELS HAVE AVERAGED ABOUT 30 INCHES ABOVE LOW WATER
  DATUM. THE CRITICAL LEVEL FOR SAFE NAVIGATION IS CURRENTLY
  AROUND 6 INCHES ABOVE LOW WATER DATUM. WATER LEVELS WILL RISE BY
  LATE EVENING AND CONTINUE TO RISE OVERNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR
MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

A LOW WATER ADVISORY MEANS WATER LEVELS ARE EXPECTED TO BE 
BELOW THE CRITICAL MARK FOR SAFE NAVIGATION. VESSELS MAY BOTTOM
OUT OR BECOME GROUNDED. CONTACT THE COAST GUARD FOR THE LATEST
WATER LEVEL. MARINERS SHOULD USE EXTREME CAUTION OR CONSIDER
WAITING UNTIL WATER LEVELS RISE.

&&

$$

LEZ162>164-090100-
/O.NEW.KCLE.LO.Y.0003.141008T1947Z-141009T0100Z/
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
347 PM EDT WED OCT 8 2014

...LOW WATER ADVISORY IN EFFECT UNTIL 9 PM EDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A LOW WATER
ADVISORY...WHICH IS IN EFFECT UNTIL 9 PM EDT THIS EVENING. 

* LOW WATER...WEST WINDS TO 25 KNOTS WILL CAUSE WATER LEVELS ON
THE WEST END OF LAKE ERIE TO DROP TO NEAR THE CRITICAL MARK FOR
NAVIGATION BY LATE THIS AFTERNOON AND EARLY THIS EVENING. RECENT
WATER LEVELS HAVE AVERAGED ABOUT 30 INCHES ABOVE LOW WATER DATUM.
THE CRITICAL LEVEL FOR SAFE NAVIGATION IS CURRENTLY AROUND 6
INCHES ABOVE LOW WATER DATUM. WATER LEVELS WILL RISE BY LATE
EVENING AND CONTINUE TO RISE OVERNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A LOW WATER ADVISORY MEANS WATER LEVELS ARE EXPECTED TO BE 
BELOW THE CRITICAL MARK FOR SAFE NAVIGATION. VESSELS MAY BOTTOM
OUT OR BECOME GROUNDED. CONTACT THE COAST GUARD FOR THE LATEST
WATER LEVEL. MARINERS SHOULD USE EXTREME CAUTION OR CONSIDER
WAITING UNTIL WATER LEVELS RISE.

&&

$$

LEZ145-090400-
/O.CON.KCLE.SC.Y.0037.000000T0000Z-141009T0700Z/
VERMILION TO AVON POINT OH-
347 PM EDT WED OCT 8 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM EDT
THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM EDT THURSDAY.

* WINDS: WEST WINDS TO 30 KNOTS THIS EVENING. WINDS WILL DECREASE
  TO 15 TO 20 KNOTS OVERNIGHT INTO THURSDAY.

* WAVES: WAVES WILL AVERAGE 8 TO 10 FEET THIS EVENING...THEN
  SLOWLY DECREASE TO 2 TO 4 FEET BY EARLY THURSDAY MORNING.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR
MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT.

&&

$$
1 follow-up statement
557 
WHUS71 KCLE 082321
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
721 PM EDT WED OCT 8 2014

LEZ146>149-090730-
/O.EXP.KCLE.GL.W.0014.000000T0000Z-141008T2300Z/
/O.CON.KCLE.SC.Y.0038.000000T0000Z-141010T0200Z/
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
721 PM EDT WED OCT 8 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT
THURSDAY...
...GALE WARNING HAS EXPIRED...

THE GALE WARNING IS NO LONGER IN EFFECT. A SMALL CRAFT ADVISORY
REMAINS IN EFFECT UNTIL 10 PM EDT THURSDAY. 

* WINDS: WEST WINDS TO 30 KNOTS WILL DECREASE TO 15 TO 25 KNOTS
  OVERNIGHT AND THURSDAY.

* WAVES: WAVES 7 TO 10 FEET DECREASING TO 5 TO 7 FEET BY THURSDAY
  MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR
MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT.

&&


$$

LEZ061-166>169-090030-
/O.EXP.KCLE.GL.W.0014.000000T0000Z-141008T2300Z/
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
721 PM EDT WED OCT 8 2014

...GALE WARNING HAS EXPIRED...

THE GALE WARNING IS NO LONGER IN EFFECT.

WINDS HAVE DECREASED BELOW GALE FORCE.

$$

LEZ142>144-090700-
/O.CAN.KCLE.LO.Y.0003.000000T0000Z-141009T0100Z/
/O.CON.KCLE.SC.Y.0037.000000T0000Z-141009T0700Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-
721 PM EDT WED OCT 8 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM EDT
THURSDAY...
...LOW WATER ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE LOW
WATER ADVISORY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL
3 AM EDT THURSDAY. 

* WINDS: WEST WINDS 15 TO 25 KNOTS WILL DROP TO 10 TO 20 KNOTS
  LATE TONIGHT INTO THURSDAY.

* WAVES: WAVES OF 4 TO 6 FEET WILL DECREASE TO 2 TO 4 FEET BY
  EARLY THURSDAY MORNING.

* LOW WATER: DIMINISHING WEST WINDS ARE ALLOWING WATER LEVELS IN
  THE WESTERN BASIN TO RISE BACK ABOVE THE CRITICAL MARK FOR SAFE
  NAVIGATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET 
OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$

LEZ162>164-090030-
/O.CAN.KCLE.LO.Y.0003.000000T0000Z-141009T0100Z/
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
721 PM EDT WED OCT 8 2014

...LOW WATER ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE LOW
WATER ADVISORY. 

DIMINISHING WEST WINDS ARE ALLOWING WATER LEVELS IN THE WESTERN
BASIN TO RISE BACK ABOVE THE CRITICAL MARK FOR SAFE NAVIGATION.

$$

LEZ145-090700-
/O.CON.KCLE.SC.Y.0037.000000T0000Z-141009T0700Z/
VERMILION TO AVON POINT OH-
721 PM EDT WED OCT 8 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM EDT
THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM EDT THURSDAY.

* WINDS: WEST WINDS 15 TO 25 KNOTS WILL DROP TO 10 TO 20 KNOTS
  LATE TONIGHT INTO THURSDAY. 

* WAVES: WAVES OF 5 TO 7 FEET WILL DECREASE TO 2 TO 4 FEET BY
  EARLY THURSDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR
MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT.

&&

$$

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this gale warning went out at Oct 8, 3:35 PM EDT, 12 minutes earlier.

Area forecast discussion, Oct 8, 3:35 PM EDT, 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
335 PM EDT WED OCT 8 2014

.SYNOPSIS...
A TROUGH WILL MOVE EAST ACROSS THE AREA THURSDAY NIGHT. A RIDGE OF
HIGH PRESSURE WILL BEGIN TO BUILD EAST OVER THE LOCAL AREA FRIDAY
NIGHT. A WARM FRONT WILL LIFT NORTH ACROSS THE OHIO VALLEY AND
BECOME NEARLY STATIONARY. LOW PRESSURE WILL MOVE EAST ALONG THE
BOUNDARY FRIDAY NIGHT INTO SATURDAY. HIGH PRESSURE WILL MOVE
SOUTHEAST INTO THE REGION OVER THE WEEKEND.

&&

.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
UPPER LEVEL LOW PRESSURE WILL DOMINATE THE NORTHEASTERN QUARTER OF
THE UNITED STATES OVERNIGHT KEEPING A TROUGH DEEP ACROSS THE EASTERN
SEABOARD. A WEAK AREA OF HIGH PRESSURE WILL MOVE EAST OVERNIGHT
KEEPING FAIR WEATHER IN PLACE DURING THE NIGHT. DRY AIR WILL ALSO BE
IN PLACE HELPING TO SUPPORT THE DRY WEATHER. CLOUDS ROTATING THROUGH
THE FORECAST AREA AT THIS TIME WILL GRADUALLY DISSIPATE WITH SUNSET
AS THEY ARE DIURNAL IN NATURE. WEAK COLD AIR ADVECTION WILL TAKE
PLACE AND MODELS INDICATE APPROXIMATELY A 2 DEGREE DROP IN THE 850
MB TEMPERATURES. SO EXPECTING A DROP OF 5 TO 7 DEGREE F TEMPERATURE
CHANGE OVERNIGHT VERSUS THIS MORNING.

&&

.SHORT TERM /6 AM THURSDAY MORNING THROUGH SATURDAY NIGHT/...
UPPER LEVEL LOW MAKES SOMEWHAT OF AN ATTEMPT TO LIFT NORTHEAST AND
OUT OF THE AREA OVER THE NEXT FEW DAYS. HOWEVER...A MINOR SHORTWAVE
TROUGH AND VIGOROUS POSITIVE VORTICITY MAXIMUM WILL SLIDE SOUTHEAST
INTO THE GREAT LAKES REGION FRIDAY NIGHT INTO SATURDAY. MOISTURE
ASSOCIATED WITH THIS FEATURE WILL REMAIN JUST NORTH OF THE FORECAST
AREA AND SHOULD NOT AFFECT THE LOCAL AREA. THE SHORTWAVE TROUGH WILL
PUSH OFF THE EAST COAST SATURDAY NIGHT ALLOWING UPPER LEVEL RIDGING
TO TAKE PLACE.

A WARM FRONT WILL LIFT NORTH INTO THE OHIO VALLEY WHERE IT WILL
BECOME NEARLY STATIONARY FRIDAY NIGHT. LOW PRESSURE WILL MOVE EAST
ALONG THE BOUNDARY INTO SATURDAY. AS THE WARM FRONT LIFTS
NORTH...MOISTURE ASSOCIATED WITH THE BOUNDARY WILL LIFT NORTH INTO
THE SOUTHERN TIER OF THE FORECAST AREA. THIS MOISTURE LOOKS LIKE IT
COULD HAVE A CONCISE LINE BETWEEN DRY AIR AND MOISTURE TO THE SOUTH.
DECIDED TO BACK OFF ON PRECIPITATION CHANCES IN THE SOUTH A BIT DUE
TO THE MODELS INDICATING THE MOISTURE REMAINING A BIT FURTHER SOUTH.
MOISTURE AND SHOWER THREAT SHOULD BE CLEAR OF THE AREA BY LATE
FRIDAY NIGHT. FAIR WEATHER RESUMES AGAIN SATURDAY AND SATURDAY NIGHT
UNDER THE INFLUENCE OF THE SURFACE HIGH PRESSURE.

SLIGHT COOL AIR ADVECTION WILL TAKE PLACE THROUGH THIS FORECAST
PERIOD DUE TO THE ADVANCING SURFACE HIGH PRESSURE. WILL KNOCK BACK
TEMPERATURES A COUPLE DEGREES EACH DAY.

&&

.LONG TERM /SUNDAY THROUGH WEDNESDAY/...
A DEEPENING TROUGH IS PROGGED TO SWEEP INTO THE GREAT LAKES EARLY
NEXT WEEK. AS ALWAYS...TIMING IS EVERYTHING.

MOST OF THE MODELS PROG A SWATH OF WARM ADVECTION ACROSS THE LOWER
GREAT LAKES ON SUNDAY. I HAVE MY DOUBTS AS TO WHETHER THIS WILL
AMOUNT TO MUCH GIVEN THE DOWNSLOPE SOUTHEAST FLOW BUT CANNOT RULE
OUT A FEW SHOWERS ESPECIALLY ACROSS NORTHWEST OHIO ON SUNDAY.

THE MODELS DIVERGE SOMEWHAT ON THE EXACT TIMING OF THE FRONT AND IT
WILL LIKELY DEPEND ON WHAT HAPPENS WITH A STRONG SHORT WAVE PROGGED
TO DROP INTO THE TROUGH. THE WAVE CLOSE OFF ALOFT WHICH WOULD SLOW
DOWN THE EASTWARD PROGRESS AND SPAWN A SURFACE WAVE ON THE FRONT.
TRIED TO COMPROMISE ON THE TIMING...RAISED POPS TO "LIKELY" FOR A
PORTION OF THE AREA AND DID MENTION A CHANCE OF THUNDER BUT JUST A
LITTLE TOO EARLY TO TRY AND PIN DOWN THE BEST CHANCE/TIMING FOR RAIN
EARLY NEXT WEEK. THE SYSTEM SHOULD BE SLIPPING OFF TO THE EAST MID
WEEK.

TEMPERATURES DEPEND ON THE AMOUNT OF SHOWERS BUT WE SHOULD SEE
ABOVE NORMAL TEMPERATURES AHEAD OF THE FRONT. WENT WITH HIGHS AROUND
70 BY MONDAY AND IT COULD BE WARMER IF WE CAN HOLD THE RAIN OFF.

&&

.AVIATION /18Z WEDNESDAY THROUGH MONDAY/...
WEST WINDS WILL DIMINISH THIS EVENING AND THE VFR STRATOCUMULUS
CEILINGS WILL DISSIPATE. AN UPPER AIR DISTURBANCE WILL PASS TO THE
SOUTH ON THURSDAY BUT THERE WILL BE SOME MID/HIGH CLOUDS. VFR
CONDITIONS WILL CONTINUE THURSDAY AND IT WILL NOT BE AS WINDY.

.OUTLOOK...NON-VFR POSSIBLE BY LATE SUNDAY AND MONDAY.

&&

.MARINE...
WEST WINDS WILL BE NEAR GALE THROUGH THE EARLY EVENING ON THE EAST
HALF OF THE LAKE AND WILL GO AHEAD AND POST A SHORT LIVED GALE
WARNING. WINDS WILL VERY SLOWLY DIMINISH TONIGHT AND THURSDAY. WITH
THE GALE COMES A SHORT PERIOD OF LOW WATER ON THE WESTERN BASIN. THE
LEVEL WILL PROBABLY NOT DROP MUCH BELOW THE CRITICAL LEVEL BUT IT
WILL BE VERY CLOSE OR TOUCH THE CRITICAL LEVEL LATE THIS AFTERNOON
GIVEN THE CURRENT MOMENTUM. MARINERS SHOULD CHECK LEVELS ON THE
WESTERN BASIN THROUGH THE EVENING. SMALL CRAFT ADVISORIES WILL NEED
TO REMAIN IN EFFECT EAST OF CLEVELAND THROUGH AT LEAST THURSDAY
EVENING AS A WEAK COLD FRONT SAGS ACROSS THE LAKE LATE THURSDAY.
WINDS WILL BEGIN TO VEER TO THE NORTH AND NORTHEAST THURSDAY NIGHT
INTO FRIDAY AS HIGH PRESSURE BUILDS ACROSS THE LAKES AND WIND SPEEDS
WILL DIMINISH BY FRIDAY.

A WAVE OF LOW PRESSURE IS EXPECTED TO DEVELOP OVER THE LOWER OHIO
VALLEY BY SATURDAY. THE GRADIENT WILL TIGHTEN BETWEEN THE DEVELOPING
LOW AND THE GREAT LAKES HIGH. THIS COULD RESULT IN WINDS ON THE WEST
HALF OF THE LAKE APPROACHING SMALL CRAFT ADVISORY CRITERIA BY
SATURDAY AS NORTHEAST WINDS INCREASE. THE FLOW WILL VEER TO THE EAST
AND EVENTUALLY SOUTHEAST BY THE END OF THE WEEKEND AS THE SURFACE
HIGH SHIFTS EAST OF THE GREAT LAKES.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
PA...NONE.
MARINE...GALE WARNING UNTIL 7 PM EDT THIS EVENING FOR LEZ061-146>149-
     166>169.
     LOW WATER ADVISORY UNTIL 9 PM EDT THIS EVENING FOR LEZ142>144-
     162>164.
     SMALL CRAFT ADVISORY FROM 7 PM THIS EVENING TO 10 PM EDT
     THURSDAY FOR LEZ146>149.
     SMALL CRAFT ADVISORY UNTIL 3 AM EDT THURSDAY FOR LEZ142>145.

&&

SYNOPSIS...LOMBARDY
NEAR TERM...LOMBARDY
SHORT TERM...LOMBARDY
LONG TERM...KOSARIK
AVIATION...KOSARIK
MARINE...KOSARIK
Hazardous weather outlook, Oct 8, 4:04 AM EDT, 11 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
404 AM EDT WED OCT 8 2014

LEZ061-142>149-162>169-OHZ003-006>014-017>023-027>033-036>038-047-
089-PAZ001>003-090815-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-
ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-LUCAS-WOOD-
OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND-
HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-WYANDOT-CRAWFORD-
RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-HOLMES-KNOX-
ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA-
404 AM EDT WED OCT 8 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE...NORTH CENTRAL
OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 8, 3:47 PM EDTLow Water AdvisoryCLE4 hr
Oct 8, 3:47 PM EDTSmall Craft AdvisoryCLE30 hr

Nearby

Gale Warnings in Ohio, 2014Every gale warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.